# SDR USAA2009040290778

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 62,761 hours, 28,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1749
- Condition: Low Pressure
- Location: L1 Door
- Part time: 35,022 hours, 13,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 - SEA - EMERGENCY EQUIPMENT - CABIN DOOR L-1 ASSIST ACCUMULATOR PRESSURE IS LOW.  SERVICED L-1 DOOR ASSIST ACCUMULATOR PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-050.
